Open Access
Translator Disclaimer
April 1996 Increase of Lévy processes
R. A. Doney
Ann. Probab. 24(2): 961-970 (April 1996). DOI: 10.1214/aop/1039639372

Abstract

A rather complicated condition is shown to be necessary and sufficient for a Lévy process to have points of increase. A much simpler condition is then shown to be sufficient in the general case, and necessary under certain regularity conditions. The approach used here also gives a unified proof of results for certain special classes of Lévy processes, which have previously been obtained by Bertoin.

Citation

Download Citation

R. A. Doney. "Increase of Lévy processes." Ann. Probab. 24 (2) 961 - 970, April 1996. https://doi.org/10.1214/aop/1039639372

Information

Published: April 1996
First available in Project Euclid: 11 December 2002

zbMATH: 0862.60027
MathSciNet: MR1404538
Digital Object Identifier: 10.1214/aop/1039639372

Subjects:
Primary: 60G17, 60J30

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.24 • No. 2 • April 1996
Back to Top